Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 55, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 26, 2013, 9:43 PM CDT for Fulton County, Knox County, Illinois. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 28, 2013, 5:12 AM CDT
- In force
- 31 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.06 ft at Jun 27, 2013, 4:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
188
WGUS43 KILX 270243
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
943 PM CDT WED JUN 26 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-271643-
/O.NEW.KILX.FL.W.0055.130627T0243Z-130628T0500Z/
/LNMI2.1.ER.000000T0000Z.130627T0600Z.130627T2300Z.NO/
943 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE THURSDAY NIGHT.
* AT 845 PM WEDNESDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SPOON RIVER
LONDON MILLS 15 15.6 WED 9 PM 15.7 13.5 10.6
$$3 follow-up statements
569
WGUS83 KILX 271504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT THU JUN 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-280504-
/O.EXT.KILX.FL.W.0055.000000T0000Z-130628T1200Z/
/LNMI2.1.ER.000000T0000Z.130627T1800Z.130628T0600Z.NO/
1004 AM CDT THU JUN 27 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL FRIDAY MORNING.
* AT 945 AM THURSDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW
MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SPOON RIVER
LONDON MILLS 15 15.9 THU 10 AM 14.2 11.2 8.9
$$351
WGUS83 KILX 280019
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT THU JUN 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-281419-
/O.EXT.KILX.FL.W.0055.000000T0000Z-130628T1617Z/
/LNMI2.1.ER.000000T0000Z.130627T2100Z.130628T1017Z.NO/
719 PM CDT THU JUN 27 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL FRIDAY MORNING.
* AT 645 PM THURSDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SPOON RIVER
LONDON MILLS 15 16.0 THU 7 PM 14.8 11.5 9.1
$$298
WGUS83 KILX 281012
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
512 AM CDT FRI JUN 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC057-095-281042-
/O.CAN.KILX.FL.W.0055.000000T0000Z-130628T1617Z/
/LNMI2.1.ER.000000T0000Z.130627T2100Z.130628T0742Z.NO/
512 AM CDT FRI JUN 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 445 AM FRIDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 242 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SPOON RIVER
LONDON MILLS 15 14.3 FRI 5 AM 11.5 9.1 7.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 8:48 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 26, 8:48 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 848 PM CDT WED JUN 26 2013 .DISCUSSION... ISSUED 848 PM CDT WED JUN 26 2013 THUNDERSTORMS HAVE FINALLY EXITED THE FAR SE KILX CWA EARLY THIS EVENING...LEAVING BEHIND PARTLY CLOUDY AND GENERALLY DRY CONDITIONS. RADAR CONTINUES TO INDICATE ISOLATED SHOWERS FROM TIME TO TIME...HOWEVER EMPHASIS FOR WIDESPREAD CONVECTION HAS NOW SHIFTED FURTHER SOUTH INTO THE OHIO RIVER VALLEY. COLD FRONT IS CURRENTLY ANALYZED ACROSS EASTERN IOWA INTO NORTHERN MISSOURI. THIS BOUNDARY WILL MOVE SLOWLY EASTWARD TONIGHT...GRADUALLY REACHING THE ILLINOIS/INDIANA BORDER BY 12Z. VERY MOIST AIRMASS WITH DEWPOINTS IN THE LOWER TO MIDDLE 70S PERSISTS AHEAD OF THE FRONT...WHILE SIGNIFICANT DRYING LAGS BEHIND BOUNDARY ACROSS WESTERN IOWA. SINCE DRIER AIR WILL BE VERY SLOW TO ARRIVE AND WINDS ARE EXPECTED TO BE LIGHT/VARIABLE IN THE VICINITY OF THE BOUNDARY...THINK AREAS OF FOG WILL DEVELOP OVERNIGHT. HAVE UPDATED FORECAST TO CARRY JUST A SLIGHT CHANCE FOR SHOWERS THIS EVENING...THEN HAVE INCLUDED FOG MENTION OVERNIGHT. ZONE UPDATE WILL BE ISSUED SHORTLY. BARNES && .AVIATION... ISSUED 653 PM CDT WED JUN 26 2013 MAIN AREA OF CONVECTION HAS SETTLED SOUTHWARD INTO THE OHIO RIVER VALLEY...WHILE COLD FRONT STILL REMAINS WEST OF THE MISSISSIPPI RIVER. OTHER THAN A FEW ISOLATED SHOWERS ALONG/AHEAD OF THE FRONT THIS EVENING...THE RAIN APPEARS TO BE OVER ACROSS MUCH OF CENTRAL ILLINOIS. COLD FRONT WILL MAKE ONLY SLOW PROGRESS EASTWARD TONIGHT...FINALLY PUSHING INTO INDIANA BY AROUND 12Z. WITH BOUNDARY NOT CLEARING THE AREA UNTIL THURSDAY MORNING...HUMID AIRMASS WILL BE SLOW TO DEPART AS WELL. CURRENT DEWPOINTS ARE IN THE 70S...WITH THE NEAREST SUBSTANTIAL DRYING NOTED WELL BEHIND THE FRONT ACROSS WESTERN IOWA. WITH HIGH DEWPOINT AIR REMAINING IN PLACE AND WINDS EXPECTED TO GO LIGHT/VARIABLE IN THE VICINITY OF THE BOUNDARY...THINK AREAS OF FOG WILL DEVELOP OVERNIGHT. HAVE THEREFORE INCLUDED TEMPO GROUPS WITH VISBYS DOWN TO AROUND 2-3SM AT ALL TAF SITES. ONCE MORNING FOG LIFTS...SKIES WILL INITIALLY BE MOSTLY SUNNY THURSDAY MORNING. SHOULD SEE A GOOD DEAL OF CU DEVELOP DURING THE AFTERNOON AS AN UPPER-LEVEL WAVE APPROACHES FROM THE NORTHWEST. STEEP MID-LEVEL LAPSE RATES MAY ALSO HELP TRIGGER WIDELY SCATTERED SHOWERS/THUNDER...HOWEVER LEFT THIS OUT OF THE FORECAST AT THIS TIME DUE TO EXPECTED LOW AREAL COVERAGE. BARNES && .PREV DISCUSSION... ISSUED 253 PM CDT WED JUN 26 2013 MODELS IN REASONABLE AGREEMENT IN ADVERTISING EXTREME MERIDIONAL COMPONENT FLOW EVOLVING OVER NORTH AMERICA. SHORT TERM...TONIGHT THROUGH THURSDAY EVENING COOL FRONT APPROACHING MISSISSIPPI RIVER THIS AFTERNOON SHOULD SWEEP ACROSS ILLINOIS THIS EVENING BRINGING SLIGHTLY DRIER AIR AND LOWER PRECIP WATER VALUES...HOPEFULLY BRINGING AN END TO THE HIGH RAINFALL RATES THAT THE AREA HAS EXPERIENCED OVER THE PAST SEVERAL DAYS. WILL PLAN ON CANCELLING THE CURRENT FLASH FLOOD WATCH WITH THIS PACKAGE ISSUANCE. MAY STILL BE SOME STORMS THIS EVENING AS FRONT APPROACHES AND INTERACTS WITH ANTECEDENT BOUNDARIES FROM EARLIER CONVECTION...BUT COVERAGE SHOULD DROP DRASTICALLY WITH SUNSET. AS THE PATTERN BEGINS TO EVOLVE...A SHORTWAVE WILL PUSH ACROSS ILLINOIS LATE THURSDAY AND THURSDAY EVENING. RESIDUAL MOISTURE SHOULD BE SUFFICIENT TO SET OFF A FEW STORMS AS COLDER MID-LEVEL TEMPS BEGIN TO ADVECT INTO ILLINOIS. 500 MB FLOW INCREASES TO OVER 50 KNOTS AND SHOULD PROVIDE ENOUGH SHEAR FOR THE POSSIBILITY OF GUSTY WINDS AND POSSIBLY SOME HAIL. STILL A QUESTION OF HOW MUCH DEEP MOISTURE WILL BE AVAILABLE AND WILL ONLY INCLUDE SLIGHT CHC POPS FOR AFTERNOON AND POSSIBLE EARLY EVENING. TEMPS TOMORROW WILL ONCE AGAIN CLIMB ABOVE NORMAL BUT HUMIDITY LEVELS SHOULD BE LOWER THAN THE PAST FEW DAYS. LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY A SERIES OF SHORTWAVES WILL CONTINUE TO DEEPEN THE TROUGH OVER THE EASTERN U.S. OVER THE NEXT FEW DAYS. ALTHOUGH DEEP MOISTURE WILL BE LACKING...DYNAMICS AND STEEP LAPSE RATES SHOULD RESULT IN AT LEAST A CHANCE OF DIURNAL STORMS EACH AFTERNOON AND EARLY EVENING BEGINNING SATURDAY AND PERSISTING INTO NEXT WEEK. LOOKS LIKE SATURDAY WILL BE THE BEST CHANCE OF PRECIP AS THE STRONGEST WAVE IN THE PARADE PLUNGES THROUGH THE MISSISSIPPI VALLEY. BY 00Z/SUN...500 MB TEMPS ARE EXPECTED TO BE IN THE DOUBLE DIGITS BELOW ZERO C WITH 1000-500 MB THICKNESSES DROPPING BELOW 564 DM ACROSS ALL OF THE FORECAST AREA. SURFACE TEMPERATURES SHOULD BE QUITE COOL AS GFS 850 TEMPS DROP BLO 10C BY 00Z/MON OVER WEST CENTRAL ILLINOIS. THIS COMPARES WITH 16+ C FROM NUNAVUT WESTWARD INTO THE INTERIOR OF ALASKA. WITH THIS IMPRESSIVE RIDGE/TROUGH PATTERN CHANGES WILL BE SLOW AND WARMING WILL LIKELY ONLY BE DUE TO AIRMASS MODIFICATION. AFTER A HIGH NEAR NORMAL FRIDAY...HIGHS SHOULD BE 5-15 DEGREES BELOW NORMAL THROUGH WEDNESDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 3:48 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 348 PM CDT WED JUN 26 2013 ILZ027>031-036-037-041-271200- FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047-049-050-271200- CASS-MORGAN-SCHUYLER-SCOTT- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-271200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE AT MONTICELLO FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 4 PM UNTIL 8 PM. GOETSCH
In the hours before
Local storm report, Jun 26, 4:53 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
453 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL BRIDGEPORT 38.71N 87.76W
06/26/2013 M0.88 INCH LAWRENCE IL EMERGENCY MNGR
TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL...RELAYED
THROUGH COUNTY EM.
&&
LAUFENBERGLocal storm report, Jun 26, 4:56 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM FLOOD 5 N MARSHALL 39.47N 87.69W
06/26/2013 CLARK IL EMERGENCY MNGR
WATER OVER COUNTY ROADS...NEAR THE INTERSECTION OF ROUTE
1 AND COUNTY ROAD 2550TH.
&&
GOETSCHLocal storm report, Jun 26, 7:57 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HEAVY RAIN 1 E WEST UNION 39.22N 87.65W
06/26/2013 M1.10 INCH CLARK IL MESONET
MEASURED 1.10 INCHES OF RAIN THE PAST 8 HOURS...SWOP
REPORT.
0600 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
06/26/2013 M3.29 INCH COLES IL CO-OP OBSERVER
MEASURED 3.29 INCHES OF RAIN THE PAST 24 HOURS.
0600 PM HEAVY RAIN 3 SW HIDALGO 39.13N 88.19W
06/26/2013 M1.93 INCH JASPER IL CO-OP OBSERVER
MEASURED 1.93 INCHES OF RAIN THE PAST 24 HOURS.
0600 PM HEAVY RAIN 1 E TRIMBLE 39.06N 87.67W
06/26/2013 M2.48 INCH CRAWFORD IL CO-OP OBSERVER
MEASURED 2.48 INCHES OF RAIN THE PAST 24 HOURS.
0605 PM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
06/26/2013 M1.40 INCH CLARK IL MESONET
MEASURED 1.40 INCHES OF RAIN THE PAST 12 HOURS...SWOP
REPORT.
0704 PM HEAVY RAIN NEWTON 38.99N 88.16W
06/26/2013 M1.95 INCH JASPER IL MESONET
MEASURED 1.95 INCHES OF RAIN SO FAR TODAY...SWOP REPORT.
&&
LAUFENBERGLocal storm report, Jun 26, 9:07 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HEAVY RAIN 7 NW ROBINSON 39.08N 87.83W
06/26/2013 M3.13 INCH CRAWFORD IL MESONET
MEASURED 3.13 INCHES OF RAIN TODAY...SWOP REPORT.
&&
LAUFENBERGLocal storm report, Jun 26, 9:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
909 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/26/2013 M1.76 INCH PIATT IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/26/2013 M1.65 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.75 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 WSW CHAMPAIGN 40.11N 88.28W
06/26/2013 M2.96 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNW CHAMPAIGN 40.14N 88.28W
06/26/2013 M3.67 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.90 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
06/26/2013 M2.73 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 WNW CHAMPAIGN 40.12N 88.30W
06/26/2013 M2.76 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.48 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 SSE CHAMPAIGN 40.07N 88.24W
06/26/2013 M2.89 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/26/2013 M2.05 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.07 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.10N 88.28W
06/26/2013 M2.80 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.12 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN WSW FARMER CITY 40.24N 88.64W
06/26/2013 M2.65 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN 2 ESE LE ROY 40.33N 88.73W
06/26/2013 M2.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/26/2013 M3.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/26/2013 M3.91 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/26/2013 M4.00 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNE MAHOMET 40.21N 88.39W
06/26/2013 M2.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MAHOMET 40.18N 88.45W
06/26/2013 M3.50 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
06/26/2013 M4.40 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/26/2013 M4.15 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 W MARSHALL 39.40N 87.77W
06/26/2013 M2.35 INCH CLARK IL COCORAHS
0700 AM HEAVY RAIN 3 NNE MONTICELLO 40.07N 88.55W
06/26/2013 M2.87 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NNE MONTICELLO 40.09N 88.54W
06/26/2013 M3.08 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN N SAVOY 40.06N 88.25W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
06/26/2013 M2.81 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
06/26/2013 M1.56 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
06/26/2013 M2.60 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NW CHAMPAIGN 40.12N 88.28W
06/26/2013 M3.63 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.77 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN SSW CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.02 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 5 NW ATWOOD 39.85N 88.54W
06/26/2013 M2.80 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN N ATWOOD 39.80N 88.47W
06/26/2013 M3.56 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/26/2013 M1.96 INCH MCLEAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/26/2013 M2.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN NNE TUSCOLA 39.80N 88.28W
06/26/2013 M3.08 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN WSW TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN 3 NNE WHITE HEATH 40.12N 88.48W
06/26/2013 M4.26 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 N URBANA 40.12N 88.21W
06/26/2013 M2.78 INCH CHAMPAIGN IL COCORAHS
0730 AM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/26/2013 M2.76 INCH CHAMPAIGN IL MESONET
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/26/2013 M2.73 INCH CHAMPAIGN IL CO-OP OBSERVER
0839 AM HEAVY RAIN 1 W WEST UNION 39.22N 87.69W
06/26/2013 M2.44 INCH CLARK IL MESONET
1117 AM FLOOD MATTOON 39.48N 88.37W
06/26/2013 COLES IL MESONET
MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
OBSERVER.
1237 PM FLOOD 3 E ROBINSON 39.01N 87.68W
06/26/2013 CRAWFORD IL EMERGENCY MNGR
MINOR WATER COVERING MANY ROADS...FROM ROBINSON TO THE
INTERSECTION OF ROUTE 33 AND ROUTE 1 TO THE NORTHEAST
CORNER OF THE COUNTY...NORTH OF HUTSONVILLE. MINOR BRIDGE
FLOODING ON RACCOON CREEK NORTH OF HUTSONVILLE...TO THE
CLARK/CRAWFORD COUNTY LINE. FROM EMERGENCY MANAGEMENT.
0115 PM FLOOD 4 SE ROBINSON 38.97N 87.69W
06/26/2013 CRAWFORD IL CO-OP OBSERVER
COOP OBSERVER IN ROBINSON REPORTED WATER OVER ROAD ON
ROUTE 1 NEAR DUNCANVILLE.
0115 PM HEAVY RAIN ROBINSON 39.01N 87.74W
06/26/2013 M1.56 INCH CRAWFORD IL CO-OP OBSERVER
HEAVY RAINFALL 1220 TO 1 PM...THE AMOUNT FELL IN 45
MINUTES.
0126 PM HEAVY RAIN SULLIVAN 39.60N 88.61W
06/26/2013 M1.46 INCH MOULTRIE IL MESONET
RAINFALL TODAY. FROM SWOP OBSERVER.
0137 PM HEAVY RAIN PALESTINE 39.00N 87.61W
06/26/2013 M1.60 INCH CRAWFORD IL CO-OP OBSERVER
RAINFALL AMOUNT TODAY.
0352 PM FLOOD 5 N MARSHALL 39.47N 87.69W
06/26/2013 CLARK IL EMERGENCY MNGR
WATER OVER COUNTY ROADS...NEAR THE INTERSECTION OF ROUTE
1 AND COUNTY ROAD 2550TH.
0353 PM HEAVY RAIN 1 E WEST UNION 39.22N 87.65W
06/26/2013 M1.10 INCH CLARK IL MESONET
MEASURED 1.10 INCHES OF RAIN THE PAST 8 HOURS...SWOP
REPORT.
0422 PM HAIL BRIDGEPORT 38.71N 87.76W
06/26/2013 M0.88 INCH LAWRENCE IL EMERGENCY MNGR
TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL...RELAYED
THROUGH COUNTY EM.
0600 PM HEAVY RAIN CHARLESTON 39.48N 88.18W
06/26/2013 M3.29 INCH COLES IL CO-OP OBSERVER
MEASURED 3.29 INCHES OF RAIN THE PAST 24 HOURS.
0600 PM HEAVY RAIN 3 SW HIDALGO 39.13N 88.19W
06/26/2013 M1.93 INCH JASPER IL CO-OP OBSERVER
MEASURED 1.93 INCHES OF RAIN THE PAST 24 HOURS.
0600 PM HEAVY RAIN 1 E TRIMBLE 39.06N 87.67W
06/26/2013 M2.48 INCH CRAWFORD IL CO-OP OBSERVER
MEASURED 2.48 INCHES OF RAIN THE PAST 24 HOURS.
0605 PM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
06/26/2013 M1.40 INCH CLARK IL MESONET
MEASURED 1.40 INCHES OF RAIN THE PAST 12 HOURS...SWOP
REPORT.
0704 PM HEAVY RAIN NEWTON 38.99N 88.16W
06/26/2013 M1.95 INCH JASPER IL MESONET
MEASURED 1.95 INCHES OF RAIN SO FAR TODAY...SWOP REPORT.
0903 PM HEAVY RAIN 7 NW ROBINSON 39.08N 87.83W
06/26/2013 M3.13 INCH CRAWFORD IL MESONET
MEASURED 3.13 INCHES OF RAIN TODAY...SWOP REPORT.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:30 PM CDT | Areal Flood Advisory | ILX | Crawford, Jasper, Lawrence | 8 hr |
| Jun 26, 9:27 PM CDT | River Flood Warning | ILX | Lawrence | 10 days |
| Jun 26, 9:56 PM CDT | Areal Flood Warning | ILX | Clark | 12 hr |
| Jun 27, 10:16 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 23 hr |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.